Alert archive / Georgia / Frost Advisories in 2012
Frost Advisory 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this frost advisory at Nov 8, 2012, 1:17 PM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Nov 9, 2012, 1:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2012, 1:17 PM CST (19:17 UTC)
- In effect from
- Nov 9, 2012, 1:00 AM CST
- Expired
- Nov 9, 2012, 7:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
642 WWUS72 KTAE 081917 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 217 PM EST THU NOV 8 2012 ...FROST ADVISORY IN EFFECT TONIGHT FOR THE FLORIDA PANHANDLE AND BIG BEND...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND SOUTHEAST ALABAMA... .THE COMBINATION OF CALM WINDS...CLEAR SKIES...AND A COOL DRY AIRMASS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S OVERNIGHT. PATCHY FROST IS LIKELY TO FORM IN THE NORMALLY COLDEST INLAND LOCATIONS SHORTLY BEFORE SUNRISE...MAINLY IN LOW LYING...OPEN AREAS AWAY FROM THE BEACHES AND CITIES. ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-091300- /O.NEW.KTAE.FR.Y.0001.121109T0800Z-121109T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER... PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY... SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 217 PM EST THU NOV 8 2012 /117 PM CST THU NOV 8 2012/ ...FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ FRIDAY. * TEMPERATURE...MINIMUM TEMPERATURES IN THE MID 30S AROUND SUNRISE. PATCHY FROST IS LIKELY TO FORM IN THE NORMALLY COLDEST INLAND LOCATIONS...AWAY FROM THE BEACHES AND CITIES. FROST IS MORE LIKELY TO FORM IN LOW LYING AREAS...IN OPEN FIELDS. * IMPACTS...WHILE THIS IS UNLIKELY TO BE A WIDESPREAD KILLING FROST...THERE IS ENOUGH RISK TO WARRANT PROTECTING SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOURNIER
2 follow-up statements
708 WWUS72 KTAE 082011 CCA NPWTAE URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 311 PM EST THU NOV 8 2012 ...FROST ADVISORY IN EFFECT TONIGHT FOR THE FLORIDA PANHANDLE AND BIG BEND...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND SOUTHEAST ALABAMA... .THE COMBINATION OF CALM WINDS...CLEAR SKIES...AND A COOL DRY AIRMASS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S OVERNIGHT. PATCHY FROST IS LIKELY TO FORM IN THE NORMALLY COLDEST INLAND LOCATIONS SHORTLY BEFORE SUNRISE...MAINLY IN LOW LYING...OPEN AREAS AWAY FROM THE BEACHES AND CITIES. ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-091300- /O.COR.KTAE.FR.Y.0001.121109T0800Z-121109T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER... PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY... SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 311 PM EST THU NOV 8 2012 /211 PM CST THU NOV 8 2012/ ...A FROST ADVISORY IS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ FRIDAY. * TEMPERATURE...MINIMUM TEMPERATURES IN THE MID 30S AROUND SUNRISE. PATCHY FROST IS LIKELY TO FORM IN THE NORMALLY COLDEST INLAND LOCATIONS...AWAY FROM THE BEACHES AND CITIES. FROST IS MORE LIKELY TO FORM IN LOW LYING AREAS...IN OPEN FIELDS. * IMPACTS...WHILE THIS IS UNLIKELY TO BE A WIDESPREAD KILLING FROST...THERE IS ENOUGH RISK TO WARRANT PROTECTING SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOURNIER
486 WWUS72 KTAE 090145 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 845 PM EST THU NOV 8 2012 ...FROST ADVISORY REMAINS IN EFFECT TONIGHT FOR THE FLORIDA PANHANDLE AND BIG BEND...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND SOUTHEAST ALABAMA... .THE COMBINATION OF CALM WINDS...CLEAR SKIES...AND A COOL DRY AIRMASS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S OVERNIGHT. PATCHY FROST IS LIKELY TO FORM IN THE NORMALLY COLDEST INLAND LOCATIONS IN THE EARLY MORNING HOURS BEFORE SUNRISE. FROST WOULD BE MOST LIKELY IN LOW LYING...OPEN AREAS AWAY FROM THE BEACHES AND CITIES. ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-091300- /O.EXT.KTAE.FR.Y.0001.121109T0700Z-121109T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER... PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY... SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 845 PM EST THU NOV 8 2012 /745 PM CST THU NOV 8 2012/ ...FROST ADVISORY NOW IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST /7 AM CST/ FRIDAY... * AREAS AFFECTED: PATCHY FROST IS LIKELY TO FORM IN USUALLY COLD INLAND LOCATIONS...AWAY FROM THE BEACHES AND CITIES. FROST IS MORE LIKELY TO FORM IN LOW LYING AREAS...IN OPEN FIELDS. * TEMPERATURES: LOWS IN THE MID 30S. * IMPACTS: ALTHOUGH THIS IS UNLIKELY TO BE A WIDESPREAD KILLING FROST...THERE IS A RISK OF UNPROTECTED SENSITIVE PLANTS BEING DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 08/JF
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this frost advisory went out at Nov 8, 8:43 AM CST, 4 hours 34 minutes earlier.
Area forecast discussion, Nov 8, 8:43 AM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
943 AM EST Thu Nov 8 2012
...First frost of the season expected tonight...
.NEAR TERM [Through Tonight]...
Updated at 0940 EST-
The 13 UTC regional surface analysis showed a 1026 mb high
pressure system centered along the MS-AK border. Vapor imagery and
upper air data showed deep northwest flow over the Southeast on
the back end of a long wave trough along the U.S. east coast. We
made very few changes to the early morning forecast package as
everything appears to be on track.
The big story in the near term is with temperatures tonight into
Friday morning. Clear skies, and calm winds will support excellent
radiational cooling overnight. The latest guidance has trended a
little colder than the inherited forecast down into the lower 30s
in some spots. With this cooler shift and upstream observations
showing the incoming airmass quite cold will trend the inherited
forecast down a degree or two. T/Td spreads are around 3 or 4
degrees max overnight. With all this in mind, it looks to be more
than cold enough for areas of frost to develop by daybreak on
Friday. In fact, it wouldn't be entirely surprising to see a few
spots hit the freezing mark (the MAV guidance at TLH is 33 - which
usually indicates some of the normally colder areas in the Florida
Big Bend should hit 31-32). Because of the isolated and
conditional nature of freezing temperatures, will not be issuing
any freeze products at this time. However, will have frost mention
in the forecast products and let the day shift define the area of
the frost advisory that will almost certainly be issued later
today.
From a purely climatological standpoint at Tallahassee, there's
around a 70 percent chance of a frost by November 9th and around a
30 percent chance of a freeze by November 9th. The record low for
Friday at Tallahassee is 21 set back in 1976.
&&
.SHORT TERM [Friday Through Saturday]...
No real sensible weather throughout the short term period.
Temperatures will begin to slowly warm on Friday as ridging aloft
builds across the Southeast. With the ridge amplifying on
Saturday, temperatures will return to above normal values with
highs in the upper 70s. Low temperatures during the period will
moderate enough to prevent any frost concerns on Friday night.
Even warmer overnight temperatures are expected Saturday night.
&&
.LONG TERM [Saturday Night through Wednesday]...
The deep layer ridge over the Southeast on Sunday will break down
as a weakening cold front moves southeast across the forecast area
Monday night and Tuesday. The GFS and ECMWF both show this system
getting "stretched" out in the deep layer moisture/QPF fields, as
the associated 500 mb height falls remain north of our region.
With this weakening, the max PoP for is only 30%. The front is
likely to stall across central FL Wednesday as a frontal wave
begins to develop in the western Gulf of Mexico, so this may not
be a "clean" frontal passage. The above-average temperatures
(especially daytime highs- which will be well into the 70s) ahead
of the cold front Sunday and Monday will give wave to near average
temperatures behind the front Tuesday and Wednesday.
&&
.AVIATION [Beginning 14Z today]...
Updated at 0940 EST-
Unlimited vis and cigs will continue through at least Saturday. NW
winds of 5 to 10 KT today will become calm by this evening.
&&
.MARINE...
Updated at 0940 EST-
Winds have diminished more quickly than expected this morning, but
seas of course will be a bit slower to follow. It may take until
this evening for seas to fall below 4 FT. Light northeast then
easterly winds will continue through Friday, with 10 to 15 knot
winds expected by Friday night and Saturday as they veer to the
southeast. Winds and seas will increase further by the latter half
of the weekend, as the High Pressure system moves eastward off the
U.S. Eastern Seaboard, and a new Cold Front approaches from the
west. This will likely result in a period of at least cautionary
conditions over the waters.
&&
.FIRE WEATHER...
With very dry air moving into the region today, low
afternoon relative humidities and high ERCs will result in Red Flag
Conditions across Leon and Wakulla counties in the Florida Big Bend.
With very similar conditions expected on Friday, and potentially
higher ERCs over parts of the Florida Panhandle, will issue a Fire
Weather Watch for a larger area. Over our Georgia and Alabama
counties, afternoon relative humidities may drop below 25% on
Friday, but durations should be brief.
&&
.HYDROLOGY...
No impacts expected through the weekend with no rain in the
forecast.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 67 34 72 39 76 / 0 0 0 0 0
Panama City 67 44 72 49 74 / 0 0 0 0 0
Dothan 66 37 72 41 75 / 0 0 0 0 0
Albany 67 36 72 39 75 / 0 0 0 0 0
Valdosta 67 36 72 40 74 / 0 0 0 0 0
Cross City 68 33 73 40 76 / 0 0 0 0 0
Apalachicola 66 42 70 48 72 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH Friday afternoon for Central Walton-Coastal
Bay-Coastal Wakulla-Inland Bay-Inland Wakulla-Inland
Walton-Leon-South Walton-Washington.
RED FLAG WARNING from 1 PM this afternoon to 6 PM EST this
evening for Coastal Wakulla-Inland Wakulla-Leon.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Fournier/Godsey
SHORT TERM...Gould
LONG TERM...Fournier
AVIATION...Fournier
MARINE...Fournier/Gould
FIRE WEATHER...Godsey
HYDROLOGY...GouldHazardous weather outlook, Nov 8, 3:47 AM CST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 AM EST THU NOV 8 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-091000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 447 AM EST THU NOV 8 2012 /347 AM CST THU NOV 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND PROVIDE THE PERFECT SET UP FOR COLD TEMPERATURES TONIGHT. TEMPERATURES ARE EXPECTED TO DROP INTO THE MIDDLE 30S BY DAYBREAK FRIDAY AWAY FROM THE COAST. THIS IS ANTICIPATED TO THE BE THE FIRST FROST OF THE SEASON FOR MANY AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS ANTICIPATED THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 7:17 PM CST | Small Craft Advisory | TAE | 10 hr | |
| Nov 8, 11:30 AM CST | Fire Weather Watch | TAE | Bay, Leon, Wakulla, Walton, Washington | 86 min |
| Nov 8, 12:56 PM CST | Red Flag Warning | TAE | Leon, Wakulla | 28 hr |
Nearby
Frost Advisories in Georgia, 2012Frost Advisories in Florida, 2012Frost Advisories in Alabama, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.